Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Metaglip Overdose

As with any medication, it is possible to take too much Metaglip. Overdose effects include low blood sugar or lactic acidosis. However, this will depend on how much of the medication was taken and whether it was taken with any other medicines, alcohol, and/or drugs. If the Metaglip overdose was recent, treatment options include giving a sugar solution to increase blood sugar or pumping the stomach.

Metaglip Overdose: An Introduction

Metaglip® (glipizide and metformin) is a prescription medication that has been licensed to treat type 2 diabetes. As with all medicines, it is possible to take too much Metaglip. Overdose effects will vary, depending on a number of factors, including how much Metaglip was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Metaglip, seek immediate medical attention.
 

Symptoms of a Metaglip Overdose

The effects of a Metaglip overdose may include:
 
Possible symptoms of low blood sugar include:
 
  • Sweating
  • Shakiness
  • Extreme hunger
  • Dizziness
  • Cold sweats
  • Blurry vision.
     
More severe symptoms include:
 
  • Changes in behavior, such as irritability
  • Loss of coordination
  • Difficulty speaking
  • Confusion
  • Seizures
  • Loss of consciousness
  • Coma
  • Loss of life.
     
Symptoms of lactic acidosis include:
 
  • Feeling tired or weak
  • Muscle pain
  • Trouble breathing
  • Abdominal pain (stomach pain)
  • Feeling cold
  • Dizziness or lightheadedness
  • A slow or irregular heartbeat
  • Loss of life.
     
7 Signs of High Blood Sugar

Metaglip Drug Info

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.